|Lamivudine and cotrimoxazole
Apr 18, 2006
Dear doctor, I have read a book about HIV treatment and there is one drug,Lamivudine, that has interaction with Cotrimoxazole. But in reality the doctor never do dose adjustment (the patient takes 960mg of Cotrimoxazole and 300mg of Lamivudine daily). Why there is no dose adjustment for this?
| Response from Dr. Wohl
I don't know of any significant drug interactions between lamivudine (3TC, Epivir) and cotrimoxazole (Septra, Bactrim). These drugs are frequently co-administered.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Testicular Pain A Symptom Of HIV?
- Itchy Skin Sign Of HIV Infection
- Burning Penis After Touching Anus Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.